# SDR SWAA2023090695753

- Difficulty date: August 31, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT STA 310 AND STA 317 PER MM 33-51-06;[02] COMPLIED WITH INSPECTION; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT STA 310 AND STA 317 PER MM 33-51-06;[03] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT STA 310 AND STA 317 PER MM 33-51-06.FWD GALLEY EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[04] C/W INSPECTION OF EMERGENCY EXIT LIGHT OPERATIONS PER AMM 33-51-06.
